Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Used veet hair removal cream in genital area. Having itching, skin peeling off and burning during urination. Could it be herpes?

User rating for this question
Answered by
Practicing since : 2001
Answered : 11705 Questions
I used veet hair removal cream in gential area. After that I have burning itching skin peeling off Burning during urination. Could I have herpes ?
Posted Sat, 7 Sep 2013 in Skin Hair and Nails
Answered by Dr. Rakhi Tayal 53 minutes later
Brief Answer:
No. It is not related to Herpes.

Detailed Answer:
Thanks for trusting us with your health concern.
The burning and itching of the skin with the peeling is likely to be due to the allergy to the chemicals present in the Veet cream. This is not suggestive of herpes.
You can avoid using it near your genitalia, wash the area thoroughly to remove the cream from the area and take an anti allergic like cetrizine for relief from the symptoms.
In case the burning during urination persists for more than three days then consult your physician and get your urine examination done to rule out any urinary tract infections.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor